- 4 Jan 2013 by nenag
- 29 October 2014
- effexor, lexapro, depression, anxiety
Well after a year of Effexor my PDR decided to put me back on lexapro. URGH!!! Im so frustrated. I just cant seem to find my normal place. I have maybe 3 good days a week and that is only after she added welbutrin 150 to my dose. I was crying new years eve, feeling down in the dumps, and asking myself why bother? I keep trying to find ongoing happiness and the good in my life but it doesnt seem to add up. I have so much to be thankful for and why cant i feel good about it??
She is slowly taking me off effexor and adding lexapro, if things go well i should be off by the end of the month. Im just scared of the withdrawels. Hopefully with the lexapro and welbutrin they will not be as bad. Any thoughts??
I seriously doubt you'll have much in withdrawal as she's doing it the right way at least. Have you ever discussed adding something like abilify if the antidepressents don't work alone?
Hi Nena! Long time no hear from girl. So you are having a bad time of it. It sounds like your doctor is doing the transfer ok, but why is she changing you because you are feeling so low? Give it some time, you already know that. I do hope you get to feeling better.Have missed you around here... Mary
Are you getting any counseling? Drugs are a great tool but in most cases drugs cant do it all. Counseling can help you learn better coping mechanisms. Never discount the value of a good counselor.
Exercise!!! There was a really big study comparing antidepressants to exercise and counseling. THey found out that exercise and counseling by far helped depression, rather than any medication. This was done by the AMA, so no drug money influenced the results. I know how difficult it is to get out and exercise, but I PROMISE you that if you try a little bit every day, you will feel so much better. Also, a great counselor can make the biggest difference in your life.
Best wishes to you!!
Hi, nenag. If your doctor is having you slowly taper off the Effexor you really shouldn't have much problem with withdrawal, especially with the other meds on board.
I can understand your frustration as it took a lot of different combos before we found something that works pretty well for me.
Has she ever suggested an add-on med such as Abilify? It can really help with resistant depression.
Best wishes and hope you feel better soon! WC
I just hope that you have tried a higher dose of Effexor first before changing to another anti-depressant. I was severely depressed, so bad that both my doctor and husband thought I was suicidal even though I wasn't. I didn't think that any drug could help my situation with my chronic pain and not being able to do much of anything. Just increasing the Effexor took away all of my depression in a month. I was so shocked! But once you get on the right amount of the right anti-depressant everything will get better. The fact that you know that you have much to be thankful for just proves that it is a chemical imbalance. You will feel good again.
Week one of tapering off the Effexor while adding lexapro and I am having stomach issues. Is this normal? First I thought it was a bug because my son had a virus last week, but it's been a week with nausea, diarrhea, and feel very sleepy and weak. I'm suppose to lower the Effexor today by 75 mg
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2013 • 2 answers
Posted 18 Jul 2014 • 1 answer
Posted 12 Sep 2017 • 1 answer
Posted 6 Nov 2017 • 3 answers
Posted 1 May 2018 • 0 answers